# SDR HEEA0012134

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052A
- Condition: Separation
- Location: M/R
- Part time: 6,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SEPARATION ON THE TRIM TAB WHICH IS BEYOND LIMITS.
